:: Volume 6, Issue 1 (3-2015) ::
IJOR 2015, 6(1): 79-91 Back to browse issues page
Boundedness of KKT Multipliers in fractional programming problem using convexificators
Ali Ansari Ardali
University of Isfahan , ali_ansari9286@sci.ui.ac.ir
Abstract:   (8949 Views)

‎In this paper, using the idea of convexificators, we study boundedness and nonemptiness of Lagrange multipliers satisfying the first order necessary conditions. We consider a class of nons- mooth fractional programming problems with equality, inequality constraints and an arbitrary set constraint. Within this context, define generalized Mangasarian-Fromovitz constraint qualification and show that the constraint qualification are necessary and suficient conditions for the Karush- Kuhn-Tucker(KKT) multipliers set to be nonempty and bounded.

Keywords: Fractional problem, Existence and boundedness, Constraint qualifications, Convexificator
Full-Text [PDF 544 kb]   (4579 Downloads)    
Type of Study: Original | Subject: Continuous Optimization
Received: 2015/02/4 | Accepted: 2015/06/22 | Published: 2015/06/22

XML     Print

Volume 6, Issue 1 (3-2015) Back to browse issues page